# SDR HEEA072447

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2135V
- Make and model: Bell 206L-1
- Aircraft serial: 45657
- Aircraft time: 19,086 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: P1134
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TRANSMIT ON ALL FREQUENCIES AND WILL NOT SWITCH. PERFORMED PRELIMINARY INSPECTION.  COULD NOT DUPLICATE PROBLEM.  ADJUSTED FREQUENCY.  FOUND DISPLAY STAYING DIM ALL THE TIME.  REPLACED BAD V901 PHOTOCELL.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
